# SDR USAA2013092000015

- Difficulty date: September 19, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 40,581 hours, 14,999 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D53671500000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, DELAMINATION FOUND ON FLOOR PANEL 231YH BETWEEN FRAMES 35.1 TO 35.5 & Y254 TO -Y254.  REPLACED FLOOR PANEL IAW SRM 53-02-00, FIG 209.
